# SDR VNAA2016082400024

- Difficulty date: August 24, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N512AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 32,491 hours, 23,416 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT TRACK FROM FS 863.00 TO FS 969.00 IS CORRODED.  MAINTENANCE REPLACED SEAT TRACK FROM FS 863.00 TO 969.00 IAW THE AMM.  THE ACFT CONTINUES HEAVY CHECK MAINTENANCE.
